| Model Number |
BEA22-70/I20-30 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Lack of Effect (4065)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ia endoleak is unconfirmed.This is not consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be determined.No procedure harms could be identified.Clinical assessment determined that the device was used off-label as there was no abdominal aortic aneurysm.The final patient status was reported as asymptomatic and pending reintervention.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2.Corrections: b5: describe event or problem - additional.G3: awareness date ¿ updated.H6: medical device problem codes ¿ remove 4065.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm with the implant of an afx2 bifurcated stent graft on (b)(6) 2022.It was reported that the routine follow-up on (b)(6) 2024, identified a type ia endoleak.Reintervention is in the pipeline for (b)(6) 2024.The patient is asymptomatic.Reintervention has been rescheduled for (b)(6) 2024.
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm with the implant of an afx2 bifurcated stent graft on (b)(6) 2022.It was reported that the routine follow-up on (b)(6) 2024, identified a type ia endoleak.Reintervention is in the pipeline for (b)(6) 2024.The patient is asymptomatic.